# SDR CA110325004

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA 42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D6090290701
- Condition: Cracked
- Location: Mlg
- Part time: 564 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT ON RETRACTION OF GEAR AFTER T/O THE IN-TRANSIT LIGHT REMAINED ILLUMINATED, GEAR WAS CYCLED DOWN AND ACFT LANDED WITHOUT INCIDENT. ACTUATOR REPLACED WITH NEW, CRACKED PART RETURNED.
